Methemoglobinemia has been linked to many substances, such as antibiotics, local anesthetics, and industrial chemicals. It is an altered state of hemoglobin whereby oxygen delivery to tissues is impaired. Diagnosis of methemoglobinemia is often difficult due to its non-specific symptoms, coupled with the absence of accurate history and the non-availability of the diagnostic test. We report a case of methemoglobinemia in a schizophrenic patient who deliberately ingested herbicide containing N-(3,4-dichloropropionanilide) or propanil. Toxicity from herbicides containing propanil is under-reported in Malaysia, especially propanil-induced methemoglobinemia. Low oxygen saturation was seen even at a methemoglobin level of 8.4%. Early recognition of such poisoning and early administration of methylene blue remains the mainstay of treatment. Recognizing the chemical contents of herbicide is important to explain the clinical abnormalities of a poisoned patient.